# SDR SWAA2022080839407

- Difficulty date: August 6, 2022
- Submitted: August 8, 2022
- Operation: Air carrier
- Aircraft: N8681M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36904
- Aircraft time: 22,127 hours, 10,366 cycles
- System (JASC): 2120 · Air Distribution System
- Part: A/C Pack
- Condition: Overheated
- Location: Cabin
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAT ODOR POSSIBLY FROM PACKS AT HIGH POWER SETTING AT HIGH ALTITUDE (FL350) NOT ASSOCIATED WITH ANY ANNUNCIATOR LTS OR ANY ABNORNAL INDICATION.FAINT ORDOR ALSO BRIEFLY AT EARLY CLIMB OUT AND BRIE / [01] PERFORMED FIM TASK 21-00 TASK 806. R AND R LH AND RH RECIRC. FANS AND BOTH HEPA FILTERS PER MM 21-25-02; 21-25-01.
